MathSciNet Relay Station
MathSciNet bibliographic data
MR233220 47.30 (35.00)
Miller, John On the resolvent of a linear operator associated with a well-posed Cauchy problem. Math. Comp. 22 1968 541–548.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement